# SDR VNAA0501013

- Difficulty date: January 31, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 2,126 hours, 2,120 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE SMOKE TOILET WARNING MESSAGE ILLUMINATED IN FLIGHT AND WENT OUT AFTER ONE MINUTE.  PSA MAINTENANCE PERFORMED AN INSPECTION OF THE LAVATORY AND THE  AUTOMATIC FIRE EXTINGUISHER.  NO EVIDENCE OF SMOKE, FIRE, OR DEFECTS WERE FOUND.  THE LAVATORY SMOKE DETECTOR SYSTEM OPERATIONALLY TESTED GOOD IAW CRJ 200 AMM 26-26-01-210-801 & 26-16-01-710-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
